Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access February 12, 2015

Solitary wave and shock wave solutions of (1+1)-dimensional perturbed Klein-Gordon,(1+1)-dimensional Kaup-Keperschmidt and (2+1)-dimensional ZK-BBM equations

Muhammad Younis and Safdar Ali
From the journal Open Engineering


In this paper, two different types of envelope solitons: solitary wave and shock wave have been obtained for the (1+1)-dimensional perturbed Klein-Gordon, (1+1)- dimensional Kaup-Keperschmidt and (2+1)-dimentional ZK-BBM equations using the solitary wave ansatz. The parameter regimes, for the existence of the solitons are identified during the derivation of the solution. Since, the nonlinear wave is one of the fundamental object of nature and a growing interest has been given to the propagation of nonlinear wave in dynamical system.


Search in Google Scholar

[1] R.S. Johnson, A non-linear equation incorporating damping and dispersion, J. Fluid Mech. 42 (1970) 49-60. 10.1017/S0022112070001064Search in Google Scholar

[2] W.G. Glöckle, T.F. Nonnenmacher, A fractional calculus approach to self similar protein dynamics, Biophys. J. 68 (1995) 46-53. 10.1016/S0006-3495(95)80157-8Search in Google Scholar

[3] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999. Search in Google Scholar

[4] J.H. He, Some applications of nonlinear fractional differential equations and their applications, Bull. Sci. Technol. 15(2) (1999) 86-90. Search in Google Scholar

[5] M. Younis, The first integral method for time-space fractional differential equations, J. Adv. Phys. 2(3) (2013) 220-223. 10.1166/jap.2013.1074Search in Google Scholar

[6] M. Younis, A. Zafar, K. Ul-Haq, M. Rahman, Travelling wave solutions of fractional order coupled Burgers’ Equations by (G′ /G)- expansion method, Amer. J. Comp. Appl. Math., 3(2) (2013) 81- 85. Search in Google Scholar

[7] M. Younis, A. Zafar, Exact Solution to Nonlinear Differential Equations of Fractional Order via (G’/G)-Expansion Method, Applied Mathematics, 5(1) (2014) 1-6. 10.4236/am.2014.51001Search in Google Scholar

[8] H. Triki, A-M Wazwaz, Dark solitons for a combined potential KdV and Schwarzian KdV equations with t-dependent coeflcients and forcing term. Appl. Math. Comp., 217 (2011) 8846- 8851. Search in Google Scholar

[9] A. Bekir, E. Aksoy, O, Guner, Bright and dark soliton solitons for variable ceflcient diffusion reaction and modified KdV equations. Phys. Scr., 85 (2012) 35009-35014. Search in Google Scholar

[10] A. Biswas, C. Zony and E. Zerrad, Appl. Math. Comput., 203, (2008), 153. 10.1016/j.amc.2008.04.013Search in Google Scholar

[11] R. Sassaman and A. Biswas, Physics Express, 1, (2011), 9. Search in Google Scholar

[12] J. M. Yuan and J. Wu. A dual-Petrov-Galerkin method for two integrable fifth-order KdV type equations, Discret. Contin Dyn. S. 26(4)(2010) 1525-1536. 10.3934/dcds.2010.26.1525Search in Google Scholar

[13] D. Kaup. On the inverse scattering problem for the cubic eigenvalue problems of the class 3 6 6 x x . . Q. . R. ... Stud. Appl. Math. 62(1980) 189-216. Search in Google Scholar

[14] M. Jimbo and T. Miwa. Solitons and infinite dimensional Lie algebras, Publ. RIMS, Kyoto University 19 (1983)943-1001. 10.2977/prims/1195182017Search in Google Scholar

[15] J. Satsuma and D. J. Kaup. A Bäcklund transformation for a higher order Korteweg-de Vries equation, J. Phys. Soc. Jpn. 43 (1977) 692-697. 10.1143/JPSJ.43.692Search in Google Scholar

[16] D. H. Peregrine, “Long waves on a beach”, J. Fluid Mech., 1967, 27, 815-827. 10.1017/S0022112067002605Search in Google Scholar

[17] T. B. Benjamin, J. L. Bona and J. J. Mahony, “Model equations for long waves in nonlinear dispersive systems”, Philos. Trans. Roy. Soc. London Ser. A, 1972, 272, 47-78. 10.1098/rsta.1972.0032Search in Google Scholar

[18] A. M.Wazwaz, “The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations”, Chaos Solitons Fract., 2008, 38, 1505-1516. 10.1016/j.chaos.2007.01.135Search in Google Scholar

[19] A. M. Wazwaz, “Compact and noncompact physical structures for the ZK-BBM equation”, Appl.Math. Comput., 2005, 169, 713- 725. 10.1016/j.amc.2004.09.062Search in Google Scholar

[20] M. Savescu, A.H. Bhrawy, A.A. Alshaery, E.M. Hilal, K.R. Khan and M.F. Mahmood, “Optical solitons in nonlinear directional couplers with spatio-temporal dispersion”, Journal of Modern Optics, 2014, 61(5), 441-458. 10.1080/09500340.2014.894149Search in Google Scholar

[21] A. H. Bhrawy, M. A. Abdelkawy, S. Kumar and A. Biswas, “Solitons and other solutions to kadomtsev-petviashvili equation of b-type”, Romanian Journal of Physics, 2013, 58(7-8), 729-748. Search in Google Scholar

[22] G. Ebadi, N. Y. Fard, A. H. Bhrawy, S. Kumar, H. Triki, A. Yildirim and A. Biswas, “Solitons and other solutions to the (3+1)- dimensional extended kadomtsev-petviashvili equation with power law nonlinearity”, Romanian Reports in Physics, 2013, 65(1), 27-62. Search in Google Scholar

[23] A. H. Bhrawy, M. A. Abdelkawy and A. Biswas, “Cnoidal and snoidal wave solutions to coupled nonlinear wave equations by the extended jacobi’s elliptic function method”, Communications in Nonlinear Science and Numerical Simulation, 2013, 18(4), 915-925. 10.1016/j.cnsns.2012.08.034Search in Google Scholar

[24] A.H. Bhrawy, M. A. Abdelkawy, S. Kumar, S. Johnson and A. Biswas, “Solitons and other solutions to quantum zakharovkuznetsov equation in quantum magneto-plasma”, Indian Journal of Physics, 2013, 87(5), 455-463. 10.1007/s12648-013-0248-xSearch in Google Scholar

[25] A. H. Bhrawy, M. A. Abdelkawy and Anjan Biswas, “Topological solitons and cnoidal waves to a few nonlinearwave equations in theoretical physics”, Indian Journal of Physics, 2013, 87(11), 1125-1131. 10.1007/s12648-013-0338-9Search in Google Scholar

[26] A. H. Bhrawy, A. Biswas, M. Javidi, Wen-XiuMa, Zehra Pinar and Ahmet Yildirim, “New solutions for (1+1)-dimensional and (2+1)- dimensional kaup-kuperschmidt equations”, Results in Mathematics, 2013, 63(1-2), 675-686. 10.1007/s00025-011-0225-7Search in Google Scholar

[27] P. Razborova, L. Moraru and A. Biswas, "Perturbation of dispersive shallow water waves with Rosenau-KdV-RLW equation and power law nonlinearity." Romanian Journal of Physics, (2014), 59, 7-8. 10.12785/amis/080205Search in Google Scholar

[28] P. Razborova, B. Ahmed and A. Biswas, "Solitons, shock waves and conservation laws of Rosenau-KdV-RLW equation with power law nonlinearity." Applied Mathematics and Information Sciences, (2014), 8(2), 485-491. 10.12785/amis/080205Search in Google Scholar

[29] P. Razborova, A.H. Kara and A. Biswas, "Additional conservation laws for Rosenau-KdV- RLW equation with power law nonlinearity by Lie symmetry." To appear in Nonlinear Dynamics (2014). DOI: 10.1007/s11071-014-1700-y. 10.1007/s11071-014-1700-ySearch in Google Scholar

[30] M. Younis, New exact travelling wave solutions for a class of nonlinear PDEs of fractional order, Mathematical Sciences Letters, (2014), 3(3), 193-197. 10.12785/msl/030310Search in Google Scholar

[31] M. Eslami, M. Mirzazadeh and A Biswas, Soliton solutions of the resonant nonlinear Schrödinger’s equation in optical fibers with time-dependent coeflcients by simplest equation approach, Journal of Modern Optics, (2013), 60(19), 1627-1636. 10.1080/09500340.2013.850777Search in Google Scholar

[32] M. Mirzazadeh and M. Eslami, Exact solutions of the Kudryashov-Sinelshchikov equation and nonlinear telegraph equation via the first integral method, Nonlinear Analysis. Modelling and Control,(2012), 17(4), 481-488. 10.15388/NA.17.4.14052Search in Google Scholar

[33] A. Nazarzadeh, M. Eslami and M Mirzazadeh, Exact solutions of some nonlinear partial differential equations using functional variable method, Pramana, (2013), 81(2), 225-236. 10.1007/s12043-013-0565-9Search in Google Scholar

[34] M. Eslami and M. Mirzazadeh, Topological 1-soliton solution of nonlinear Schrödinger equation with dual-power law nonlinearity in nonlinear optical fibers, The European Physical Journal Plus, (2013), 128(11), 1-7. 10.1140/epjp/i2013-13140-ySearch in Google Scholar

[35] M. Eslami, A. Neyrame and M. Ebrahimi, Explicit solutions of nonlinear (2+ 1)-dimensional dispersive long wave equation, Journal of King Saud University-Science, (2012), 24(1), 69-71. 10.1016/j.jksus.2010.08.003Search in Google Scholar

[36] M. Mirzazadeh, M. Eslami and A. Biswas, Soliton solutions of the generalized Klein-Gordon equation by using-expansion method, Computational and Applied Mathematics, (2014), 33(3), 831-839. 10.1007/s40314-013-0098-3Search in Google Scholar

[37] M. Younis, H.ur Rehman and M. Iftikhar, Travelling wave solutions to some nonlinear evolution equations, Applied Mathematics and Computation, (2014), 249, 81-88. 10.1016/j.amc.2014.09.104Search in Google Scholar

[38] M. Younis, Soliton solutions of fractional order KdV-Burger’s equation, Journal of Advanced Physics, (2014), 3(4), 325-328. 10.1166/jap.2014.1150Search in Google Scholar

[39] M. Younis and S. Ali, Solitary wave and shock wave solutions to the transmission line model for nano-ionic currents along microtubules, Applied Mathematics and Computation, (2014), 246, 460-463. 10.1016/j.amc.2014.08.053Search in Google Scholar

Received: 2014-7-27
Accepted: 2015-1-19
Published Online: 2015-2-12

©2015 M. Younis and S. Ali

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Scroll Up Arrow